# SDR UPS07M50229

- Difficulty date: May 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT FIXED L/E STRUCTURE FOUND CRACKS ON UPPER DOOR CUTOUT AREA NR 3 SLAT TELESCOPIC DUCT VICINITY.  DAMAGE AREA TRIM OFF PER ADV EN1356-07.  HFEC INSP CARRIED OUT PER DAC NDTSPM R13 06-10-01.001 FOUND NO CRACK EVIDENT.  REPAIR PARTS FAB, HOLES PICK UP & PROTECTED PER ADV EN1356-07.  RIGHT WING NR 3 SLAT INSTALLED PER AMM 27-80-30 R55.  RIGHT WING NR 3 SLAT OPERATIONAL TEST CARRIED OUT, REFER TO TC 8313.
